# SDR IPXA2024051850618

- Difficulty date: April 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 67,574 hours, 16,925 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CENTER AUXILIARY TANK HAS CRACK LOCATED BETWEEN STA X-17 AND X-46/STR50. (015-73) ATA 57. INSTALLED 1 EA STRINGER SECTION, 2 EA "C" ANGLE REPAIR SPLICE, 2 EA "Z" ANGLE REPAIR SPLICE AND 2 EA FITTING, AT UPPER CENTER AUX TANK STA BTW X-17 AND X-46 PER REF MD-11 SRM 57-10-03-2R-1 REPAIR 1.
